# SDR SWIA201232255

- Difficulty date: November 26, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 31,157 hours, 43,732 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACTION RT MLG TRANSIT LIGHT STAYED ON AND RT MLG CYCLED UP AND DOWN FOR APPROXIMATELY 20 TO 30 SECONDS.  (FLT 5470)  REPLACED THE RT MLG RETRACTION ACTUATOR.  P/N: 19595-000-07 S/N ON: 609  S/N OFF: 421
